A dynamic view to moment matching of truncated distributions
Benoit Liquet and
Yoni Nazarathy
Statistics & Probability Letters, 2015, vol. 104, issue C, 87-93
Abstract:
We derive an ordinary differential equation (ODE) for solving moment matching problems of truncated univariate distributions. Our method produces a trajectory that solves a family of moment matching problems for different truncation values all with the same target moments.
Keywords: Location-scale families; Moment matching; Normal distribution; Truncated distributions (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715215001571
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:104:y:2015:i:c:p:87-93
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2015.05.006
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().